MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995
Medical Device Problem Codes Structural Problem (2506); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Regurgitation (1716); Dyspnea (1816); No Information (3190)
Date of Event 11/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted and will not be available for analysis.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.Additional information has been requested, but no new information has been received to date.
 
Event or Problem Description
Medtronic received information that approximately three years, three months post implant of this bioprosthetic aortic valve, this valve was replaced, valve-in-valve with a transcatheter bioprosthetic valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced because of severe regurgitation, due to a possible leaflet tear.Prior to the replacement procedure, the patient presented with shortness of breath do this aortic valve insufficiency.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6156550
Report Number2025587-2016-01966
Device Sequence Number18854495
Product Code LWR
UDI-Device Identifier00643169002098
UDI-Public00643169002098
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2017
Device Model NumberFR995
Device Catalogue NumberFR995-19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2016
Supplement Date Received by ManufacturerNot provided
12/09/2016
Initial Report FDA Received Date12/08/2016
Supplement Report FDA Received Date12/13/2016
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR